# SDR ASAA2013120596773

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C339328
- Condition: Corroded
- Location: Bs 707-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW LOWER AFT ANGLE IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-71-1A-1.   REMOVED DAMAGED ANGLE,  INSTALLED NEW ANGLE AND RESTORED AND RESTORED FINISH IAW SRM 53-60-71-1A-1.
